# SDR AUS20021256

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 16991003021
- Condition: Cracked
- Location: Propeller Spinne
- Component: Propeller Spinne, Snsnch, M74DC
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER CRACKED IN SEVERAL PLACES. SPINNER APPEARS TO HAVE BEEN REPAIRED BY WELDING. THE QUALITY OF THE WELD REPAIRS IS VERY POOR WITH CRACKS EMANATING FROM THE WELDS. LAST PERIODIC INSPECTION 20.7 HOURS PREVIOUS. PERSONNEL/MAINTENANCE ERROR.
